# SDR N93A06142010B

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1360
- Aircraft time: 10,098 hours, 4,938 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Part number: 1159CSM2002215
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 10,098 hours, 4,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILIZER, NOTED SIGNIFICANT CORROSION IN LT HORIZ STABILZER TO VERT STABILZER ATTACH LUGS (VERT STAB SIDE).
